# SDR UALA2010031600875

- Difficulty date: March 14, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 81,787 hours, 9,977 cycles
- Engine: Pwa PW4056
- System (JASC): 5200 · Doors
- Part: Module
- Condition: Faulty
- Location: Upper Deck Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UPPER DECK DOOR BATTERY TEST INOP.  REPAIRED SWITCH MODULE ASSY, CHECKS OK.
